# SDR ZZDA2009373

- Difficulty date: November 11, 2009
- Submitted: December 4, 2009
- Operation: Air carrier
- Aircraft: N956AT
- Make and model: Boeing 717-200
- Aircraft serial: 55018
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D29982225
- Part serial: 2459
- Condition: Unserviceable
- Location: L1  Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 GIRT BAR HANGS DOWN LOOSELY.  NO DEFECTS NOTED ON GIRT BAR.  REMOVED AND REPLACED L-1 EVACUATION SLIDE PER 25-61 DUE TO PINS DISCONNECTED.
